# SDR DALA2020092303193

- Difficulty date: September 23, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 82,007 hours, 35,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERNAL STRUCTURE PLATE EXHAUST BENT WASTE ON RT SIDE IN BULK CARGO COMPARTMENT ON 69 TO FRAME 70 BETWEEN STRINGER 31 TO STRINGER 32.  CORRECTIVE ACTION: REPLACED REINFO.  CEMENT PLATE STRUCTURE ON EXHAUST BENT WASTE ON RT SIDE BULK CARGO COMPARTMENT AT FR 69 TO FR 70 STR 31R TO STR 32R, AS PER A320 SRM 53-71-11-300-004.
